RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 2, Pages 286–298 (Mi mz12088)  

Estimate of the Number of Edges in Special Subgraphs of a Distance Graph

Ph. A. Pushnyakova, A. M. Raigorodskiiabcd

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
b Lomonosov Moscow State University
c Caucasus Mathematical Center, Adyghe State University, Maikop
d Buryat State University, Institute for Mathematics and Informatics, Ulan-Ude

Abstract: The classical problem of estimating the number of edges in a subgraph of a special distance graph is considered. Old results are significantly improved.

Keywords: extremal combinatorics, Turán theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355
Ministry of Education and Science of the Russian Federation НШ-6760.2018.1
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00355 and by the program “Leading Scientific Schools” under grant NSh-6760.2018.1.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12088

Full text: PDF file (555 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:2, 322–332

Bibliographic databases:

UDC: 517
PACS: 02.10.Ox
Received: 12.06.2018
Revised: 01.09.2019

Citation: Ph. A. Pushnyakov, A. M. Raigorodskii, “Estimate of the Number of Edges in Special Subgraphs of a Distance Graph”, Mat. Zametki, 107:2 (2020), 286–298; Math. Notes, 107:2 (2020), 322–332

Citation in format AMSBIB
\Bibitem{PusRai20}
\by Ph.~A.~Pushnyakov, A.~M.~Raigorodskii
\paper Estimate of the Number of Edges in Special Subgraphs of a Distance Graph
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 2
\pages 286--298
\mathnet{http://mi.mathnet.ru/mz12088}
\crossref{https://doi.org/10.4213/mzm12088}
\elib{https://elibrary.ru/item.asp?id=43245827}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 2
\pages 322--332
\crossref{https://doi.org/10.1134/S0001434620010320}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000519555100032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078306519}


Linking options:
  • http://mi.mathnet.ru/eng/mz12088
  • https://doi.org/10.4213/mzm12088
  • http://mi.mathnet.ru/eng/mz/v107/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    References:8
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021